Bulletin of the American Mathematical Society

Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$

Sylvain E. Cappell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 5 (1973), 909-913.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534966

Mathematical Reviews number (MathSciNet)
MR0339225

Zentralblatt MATH identifier
0272.57016

Subjects
Primary: 57A35 57C35 57D40 57D65 16A54 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67]
Secondary: 55D10 20H25: Other matrix groups over rings

Citation

Cappell, Sylvain E. Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$. Bull. Amer. Math. Soc. 79 (1973), no. 5, 909--913. https://projecteuclid.org/euclid.bams/1183534966


Export citation

References

  • [B] W. Browder, Embedding 1-connected manifolds, Bull. Amer. Math. Soc. 72 (1966), 225-231. MR 32 #6467.
  • [C1] S. E. Cappell, A splitting theorem for manifolds and surgery groups, Bull. Amer. Math. Soc. 77 (1971), 281-286. MR 44 #2234.
  • [C2] S. E. Cappell, Mayer-Vietoris sequences in Hermitian K-theory, Proc. Conf. Battelle K-theory (to appear).
  • [C3] S. E. Cappell, A splitting theorem for manifolds (to appear).
  • [C4] S. E. Cappell, The unitary nilpotent category and Hermitian K-theory (to appear).
  • [L] R. Lee, Splitting a manifold into two parts, Inst. Advanced Study Mimeographed Notes, Princeton, N. J., 1969.
  • [M] A. S. Miščenko, Homotopy invariants of nonsimply connected manifolds. II. Simple homotopy type, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), no. 3, 655-666 = Math. USSR Izv. 5 (1971), no. 3, 668-679. MR 45 #2750.
  • [W] C. T. C. Wall, Surgery on compact manifolds, Academic Press, New York 1970.